Generalized Friedmann-Robertson-Walker metric and redundancy in the generalized Einstein equations

Win-Fun Kao*, Ue Li Pen

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    18 Scopus citations

    Abstract

    A nontrivial redundancy relation, due to the differential structure of the gravitational Bianchi identity as well as the symmetry of the Friedmann-Robertson-Walker metric, in the gravitational field equation is clarified. A generalized Friedmann-Robertson-Walker metric is introduced in order to properly define a one-dimensional reduced problem which offers an alternative approach to obtain the gravitational field equations on Friedmann-Robertson-Walker spaces.

    Original languageEnglish
    Pages (from-to)3974-3977
    Number of pages4
    JournalPhysical Review D
    Volume44
    Issue number12
    DOIs
    StatePublished - 15 Dec 1991

    Fingerprint

    Dive into the research topics of 'Generalized Friedmann-Robertson-Walker metric and redundancy in the generalized Einstein equations'. Together they form a unique fingerprint.

    Cite this